Health knowledge made personal
Join this community!
› Share page:

Please help


Posted by ladylazarus

I took 0.5mg of lorazepam a moment ago and I had had 20mg of adderall this morning at around 10. My chest feels very numb near the top center and it is tingly to the touch. I am anorexic and bulimic. My heartrate is a tad high. I feel tired but nervous. 

 
Answers (1)
Sort by: Newest first | Oldest first
See your doctor. You could be experiencing symptoms of a life-threatening condition related to your eating disorder and drug use. This is serious.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: